# SDR ZZDA3228797

- Difficulty date: December 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467AT
- Make and model: Boeing 737-2T4
- Aircraft serial: 22055
- System (JASC): 3234 · Landing Gear Selector
- Part: Gear Handle
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SWF - FLT 533 - DURING FLIGHT, THE LANDING GEAR HANDLE WOULD NOT GO UP.  HORN SOUNDED AFTER FLAPS RETRACTED.  RETURNED TO SWF.  VERIFIED OPERATION OF AIR/GROUND SENSOR LOGIC SYSTEM, LANDING GEAR SAFETY SENSOR, LOCKS AND CABLE.  ALL WORK PERFORMED IAW B MM 32-31-21, 32-09-200, 32-09-1.  NO DISCREPANCY FOUND.  EVALUATION FLIGHT REQUIRED PER DIRECTOR OF MAINTENANCE.  EVALUATION FLIGHT WAS SATISFACTORY.  POST-FLIGHT VISUAL INSPECTION C/W, NO DISCREPANCIES NOTED.  (X)
